Revista Matemática Iberoamericana


Full-Text PDF (1084 KB) | Metadata | Table of Contents | RMI summary
Volume 4, Issue 1, 1988, pp. 11–29
DOI: 10.4171/RMI/61

Published online: 1988-04-30

Non-Negative Solutions to Fast Diffusions

Bjorn E.J. Dahlberg[1] and Carlos E. Kenig[2]

(1) Washington University, St. Louis, USA
(2) University of Chicago, USA

No abstract available for this article.

No keywords available for this article.

Dahlberg Bjorn, Kenig Carlos: Non-Negative Solutions to Fast Diffusions. Rev. Mat. Iberoamericana 4 (1988), 11-29. doi: 10.4171/RMI/61